It feels like my muscles have turned to marshmallows overnight. My muscles feel mushy. There are no aches or pain in my muscles. I get tired very fast with little exertion.
The only pain right now is frequent knife-stabbing pain & a constant dull ache in my heel (plantar fasciitis) and soreness in my hip joints after I've been sitting.
What happens to our muscles when infected by spirochetes?
Posted by Ann-OH (Member # 2020) on :
What are you taking for Lyme and babesia? You should talk to your doc about this.
The plantar fascia might be from a reaction to fluoroquinolones - if you are taking cipro, avelox, etc. - can cause tendonitis, too. I had both with those drugs.
I think you need to really check into this with your doc.
Posted by wiserforit (Member # 9732) on :
One of the first things I noticed when I got sick was that my muscles turned to rubber. I feel like I'm wearing a rubber flab suit. I also gained weight quickly, but wasn't eating much. I'm sure loss of exercise has added to it, but that wasn't the initial cause of the rubber suit feeling. Funny thing is that whenever I used to gain weight , it was solid... now my body tone is closer to droopy Latex than marbled beef!
When my muscles hurt, they actually tense. I try to massage my own arms and legs and stretch slowly. It kind of helps. My hips and knees ache the most when I'm lying down to rest or sleep. I agree with Ann-Oh, the fluoroquinolones wreaked havoc on my tendons and I had to stop Levaquin.
Moving, walking and generally getting around is better for me than sitting or lying down and succumbing to the achiness. Yet, there are days where downtime is the only thing on the menu!
Best O'Best to you,
Posted by hshbmom (Member # 9478) on :
I was on doxy, then zithromycin, then doxy.
After my LLMD visit, I took Biaxin, augmentin, and added flagyl the 3rd week. I assume this was for Lyme. I was also on several supplements and probiotics.
I'm taking a week off, then will start biaxin, clindimycin, and mepron liquid, adding flagyl the 3rd week. I assume this is for babesia.
I'll call my LLMD tomorrow to see if this is expected. I seem to be having more pain while off the medication. I also have been having pain in new places, such as my shoulders.
I'm very glad my brain seems to be getting better. Those symptoms were very scarry.
Thanks for responding to my question. Nancy
Posted by char (Member # 8315) on :
I have had bad muscle weakness. It has improved tremendously with treatment! Better days ahead.
Posted by alliebridge (Member # 9103) on :
I just noticed this yesterday myself. I have no muscles, only marshmallow...seemingly overnight!
For me, it's because I don't move that much. Hopefully I can get some kind of exercise routine going. I'm just so darned fatigued right now.